# SDR DALA2022041902728

- Difficulty date: April 1, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N325US
- Make and model: Airbus A320-211
- Aircraft serial: 281
- Aircraft time: 83,804 hours, 38,868 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3225 A CRACK WAS FOUND IN THE HORIZONTAL FLANGE RADIUS AT FR68 LH AT STRG 22L. CORRECTIVE ACTION: COMPLIED WITH ERA 597574-14AD. (2179811)
